On the Navier-Stokes equations with temperature-dependent transport coefficients
Eduard Feireisl and
Josef Málek
International Journal of Differential Equations, 2006, vol. 2006, 1-14
Abstract:
We establish long-time and large-data existence of a weak solution to the problem describing three-dimensional unsteady flows of an incompressible fluid, where the viscosity and heat-conductivity coefficients vary with the temperature. The approach reposes on considering the equation for the total energy rather than the equation for the temperature. We consider the spatially periodic problem.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJDE/2006/090616.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJDE/2006/090616.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:090616
DOI: 10.1155/DENM/2006/90616
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().